MAUDE Adverse Event Report: COVIDIEN LP JUAREZ (MMJ) SHILEY; STYLET, TRACHEAL TUBE

COVIDIEN LP JUAREZ (MMJ) SHILEY; STYLET, TRACHEAL TUBE
Model Number 85865
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during intubation, the device did not provide normal rigidity to ett.It was indicated that the stylet was more malleable than typical.There was no patient injury.

Brand Name
SHILEY
Common Device Name
STYLET, TRACHEAL TUBE
Manufacturer (Section D)
COVIDIEN LP JUAREZ (MMJ)
9560 jose rodriguez drive
el paso TX 79927
MDR Report Key11358036
Report Number2936999-2021-00150
Device Sequence Number19030070
Product Code BSR
UDI-Device Identifier10884522004091
UDI-Public10884522004091
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
PREAMEND
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2022
Device Model Number85865
Device Catalogue Number85865
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1